# SDR JIKA2014032501

- Difficulty date: March 25, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N560UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT560
- Aircraft time: 21,083 hours, 20,598 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Rod
- Part number: 3272006011
- Condition: Broken
- Location: Master Cylinder
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PRE-TAKEOFF CHECKS OF ACFT SYS WHILE TAXIING, PILOT NOTICE THE NOSE WHEEL STEERING WAS SLOW TO RESPOND.  ACFT WAS APPROACHING A TURN & PILOT ATTEMPTED TO APPLY BRAKES, RT BRAKE PEDAL BROKE & PILOT FOOT SLIPPED WHICH RESULTED IN PILOT VEERING OFF TAXIWAY INTO UNPAVED FIELD AREA ADJACENT TO TAXIWAY & SHUTTING DOWN ENG. THIS RESULTED IN DAMAGE TO PROPELLER.  INSPECTED ACFT & DETERMINE BRAKE MASTER CYLINDER ROD BROKE ALSO LT ENG SUSTAINED A PROPELLER STRIKE.  IN THE PROCESS OF REMOVING & REPLACING LT ENG, LT ENG PROPELLER & PILOT RT BRAKE MASTER CYLINDER ROD.
